# SDR USAA20090316SB032

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE ARRIVAL IN CLT, THE L1 DOOR WOULD NOT OPEN AND TOOK EXCESSIVE FORCE BEYOND NORMAL TO DEPLANE PASSENGERS.  MAINTENANCE REMOVED AND REPLACED SHEARED PIN GOING THROUGH RADIUS LINKS AND GUIDE ARM.  OPERATIONAL CHECK OF DOOR GOOD.
